# SDR 98ZZZM236

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Cap
- Part number: 10162001445
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED, EMPENNAGE INSPECTION DETERMINED LEFT ELEVATOR UPPER AND LOWER SPAR CAPS TO HAVE INTERGRANULAR CORROSION THE LAST FOUR INCHES OUTBOARD.  REPLACED LEFT ELEVATOR UPPER AND LOWER SPAR CAPS PART NR 'S 101-920014-45, AND 101-620014-47.  (M)
